Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Erectile Dysfunction
Feb 13, 2007

Has there been a study on linking viral load and CD4 and ED ?

Response from Dr. Henry

Patients with advanced HIV disease (lower CD4 count) have a higher rate of neurologic problems as well as co-morbid conditions that can contribute to or cause erectile dysfunction. One recent study found a rate of 18% in erectile dysfunciton with higher rates linked to aging, hypertension, and diabetes. There are a number of non-HIV drugs that can aggravate erectile dysfunction (such as many anti-depressants). Advanced HIV disease is associated higher rates of anxiety/depression which can cause/aggravate erectile dysfunction as well. KH



Previous
A FOOL WHO NEEDS AN ANSWER
Next
atripla, why on an empty stomach?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement